The Danger of Sleeping Pills Dependence

Sleeping pills is one of the most drugs sought after by people with insomnia. After taking this drug, they will sleep more soundly. However, taking sleeping pills over the long term can lead to various health problems and even the use of sleeping pills can cause death.

Its Dangers

Consuming too many sleeping pills would cause death. Someone who took 18 sleeping pills in a year is risk of death than those not taking sleeping pills at all. The risk of death will increase to five-fold in people who consume 18 to 132 sleeping pills in a year. Additionally, users will experience side effects such as feeling sleepy, dry mouth, confusion, forgetfulness, dizziness, headache, and insomnia. For those of you who have allergies, sleeping pills also can make the face swell, volatile memory, and hallucinations. By always consuming sleeping pills, you will be addicted and the dependency which is bad for your health. You will also have other symptoms that affect your mood when you suddenly stop taking them. The body will experience symptoms of health problems such as nausea and trembling. By always taking sleeping pills, you will be dependent on other types of drugs such as painkillers and sedatives. This of course can worsen your health condition and eliminate the body’s metabolism. The problem is worse in the consumption of sleeping pills on an ongoing basis is reduced memory, loss of energy, loss of body fluids, skin damage and many more.

Termination Phase of Sleeping Pills Consumption

In fact, insomnia is not a disease so it does not need to be cured by taking other medicines. If you experience symptoms of insomnia, do not immediately take medication to sleep, try another way to restore your drowsiness. When you stop consuming these drugs, in the first 12 -20 hours, you will feel nervous, jittery, tremors, and weak. On the second day, tremors become more severe and you become weaker. During the second and third day, you are used to taking medication at a dose of 7 times or greater than the prescription. You will experience severe seizures. Sometimes seizures can occur within 1-3 weeks after the drug is discontinued. Other effects that may occur during stop taking the drug are dehydrated, delirium, insomnia, confusion and hallucinations of sight and hearing. Even with even the best treatment, for 1 month or more, the users will not feel normal. Suddenly stop in taking sleeping pills will endanger you when compared with regular stops in taking sleeping pills.